# SDR DALA2017072105598

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 64,496 hours, 46,885 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE EMERGENCY LIGHT ON CATWALK INOPERATIVE.  TERMINATED A BROKEN WIRE ON CATWALK EMERGENCY LIGHT IAW SWPM  20 AND EWIS. OPS CHECKED GOOD.
